Title

Some Observations On Spectral Laws For The Enstrophy Cascade In A 2-Dimensional Turbulence - Reply

Authors

B K. Shivamoggi

Title - Alternative

J. Phys. A-Math. Gen.

Keywords

Physics, Multidisciplinary; Physics, Mathematical

Abstract

This comment purports to respond to some remarks made on my paper in a recent comment in an effort to clarify a somewhat controversial situation in the enstrophy cascade of two-dimensional turbulence.

Publication Title

Journal of Physics a-Mathematical and General

Volume

24

Issue/Number

14

Publication Date

1-1-1991

Document Type

Letter

Language

English

First Page

3435

Last Page

3435

WOS Identifier

WOS:A1991FY69100030

ISSN

0305-4470

Share

COinS